# SDR CA140414004

- Difficulty date: April 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 9,545 hours
- Engine: Pwa JT15D4
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 651126619
- Condition: Stuck
- Location: Escape Hatch
- Part time: 8 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN ATTEMPT WAS MADE TO REMOVE THE EMERGENCY EXIT FOR TRAINING PURPOSES.  THE EMERGENCY EXIT COULD NOT BE OPENED FROM INSIDE THE ACFT.  TO OPEN THE EXIT, TECH  APPLIED FORCE FROM THE EXTERIOR OF THE ACFT FROM AN ELEVATED POSITION, STAND, TO FORCE OPEN THE EXIT, WHEN THE EXIT OPENED A SUCKING SOUND COULD BE HEARD FROM THE SEAL.  THE EXIT WOULD NOT OPEN FROM INSIDE THE ACFT IN THE NORMAL MANNER. THERE WAS NO CAUSE FOUND FOR THE EXIT STICKING, THE EXIT WAS REINSTALLED AND OPENED NORMALLY. THE MAINTENANCE PROGRAM HAS BEEN ADJUSTED TO REQUIRE MORE FREQUENT REMOVALS OF THE EMERGENCY EXIT.
